i had sex with my bf on 5th day of my last menstruation period(june 30) and condom broke out.i had ipill right in 3hours for safety and as it was the day after my ovulation begin,i had normal side effects of ipill but its august 5th i have still menstrual symptoms of backache as i used to have but my menstruation have not arrived yet..its delayed by more than 2weeks.. is it sideeffect of ipill or what? m so tensed..help me please..
Can ipill delay menstruation for more than 2weeks?
- 5 Aug 2014 by yell
- 13 January 2015
- pregnancy, menstruation, sex, period, ovulation, condom, safety
Added 5 Aug 2014:
sorry.. i had ipill on 5th day which means before my ovulation begin...i didnt mean to say after ovulation..plz ans my question soon
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Jun 2014 • 1 answer
Posted 23 Dec 2014 • 1 answer
I had my first sex during my last of menstruation and I took ipill after an hour of intercourse. Is?
Posted 21 Aug 2016 • 0 answers
Posted 19 Apr 2017 • 0 answers
Posted 18 Feb 2018 • 0 answers